Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


$ W\sp*$-algebras with a single generator

Author: Carl Pearcy
Journal: Proc. Amer. Math. Soc. 13 (1962), 831-832
MSC: Primary 46.65
MathSciNet review: 0152904
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Arlen Brown, The unitary equivalence of binormal operators, Amer. J. Math. 76 (1954), 414–434. MR 0062355 (15,967e)
  • [2] Jacques Dixmier, Les algèbres d’opérateurs dans l’espace hilbertien (Algèbres de von Neumann), Cahiers scientifiques, Fascicule XXV, Gauthier-Villars, Paris, 1957 (French). MR 0094722 (20 #1234)
  • [3] J. v. Neumann, Zur Algebra der Funktionaloperationen und Theorie der normalen Operatoren, Math. Ann. 102 (1929), 370-427.
  • [4] Carl Pearcy, A complete set of unitary invariants for operators generating finite 𝑊*-algebras of type I, Pacific J. Math. 12 (1962), 1405–1416. MR 0149326 (26 #6816)
  • [5] Marshall Harvey Stone, Linear transformations in Hilbert space, American Mathematical Society Colloquium Publications, vol. 15, American Mathematical Society, Providence, RI, 1990. Reprint of the 1932 original. MR 1451877 (99k:47001)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.65

Retrieve articles in all journals with MSC: 46.65

Additional Information

PII: S 0002-9939(1962)0152904-1
Article copyright: © Copyright 1962 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia